The boundary spectrum of linear operators in finite-dimensional spaces

Yuri Lyubich

Banach Center Publications (1997)

  • Volume: 38, Issue: 1, page 217-226
  • ISSN: 0137-6934

How to cite


Lyubich, Yuri. "The boundary spectrum of linear operators in finite-dimensional spaces." Banach Center Publications 38.1 (1997): 217-226. <>.

author = {Lyubich, Yuri},
journal = {Banach Center Publications},
keywords = {semigroup of operators; power bounded linear operator; decomposition; direct sum; spectrum in the open unit disk; dynamical systems},
language = {eng},
number = {1},
pages = {217-226},
title = {The boundary spectrum of linear operators in finite-dimensional spaces},
url = {},
volume = {38},
year = {1997},

AU - Lyubich, Yuri
TI - The boundary spectrum of linear operators in finite-dimensional spaces
JO - Banach Center Publications
PY - 1997
VL - 38
IS - 1
SP - 217
EP - 226
LA - eng
KW - semigroup of operators; power bounded linear operator; decomposition; direct sum; spectrum in the open unit disk; dynamical systems
UR -
ER -


  1. [1] G. P. Barker and R. E. L. Turner, Some observations on the spectra of cone preserving maps, Linear Algebra Appl. 6 (1973), 149-153. Zbl0251.15019
  2. [2] M. Fiedler and E. Haynsworth, Cones which are topheavy with respect to a norm, Linear and Multilinear Algebra 1 (1973), 203-211. Zbl0312.15013
  3. [3] B. Jamison, Asymptotic behavior of successive iterates of continuous functions under a Markov operator, J. Math. Anal. Appl. 9 (1964), 203-214. Zbl0133.10701
  4. [4] M. A. Kaashoek and T. T. West, Locally Compact Semi-Algebras with Applications to Spectral Theory of Positive Operators, North-Holland, Amsterdam, 1974. Zbl0288.46043
  5. [5] M. A. Krasnosel'skiĭ, On a spectral property of linear completely continuous operators in the space of continuous functions, Probl. Mat. Anal. Slozhnykh Sistem 2 (1968), 68-71 (in Russian). 
  6. [6] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. Zbl0104.05501
  7. [7] M. Yu. Lyubich, On the maximal entropy measure of a rational endomorphism of the Riemann sphere, Funktsional. Anal. i Prilozhen. 16 (1982), 78-79 (in Russian). 
  8. [8] M. Yu. Lyubich and Yu. I. Lyubich, The Perron-Frobenius theory for almost periodic operators and representations of semigroups, J. Soviet Math. 48:5 (1990), 539-554; transl. from Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 46 (1986), 54-72. Zbl0711.22002
  9. [9] Yu. I. Lyubich, On the boundary spectrum of contractions in Minkowski spaces, Siberian Math. J. 11 (2) (1970), 271-279. Zbl0209.44801
  10. [10] Yu. I. Lyubich, The iterations of quadratic mappings, in: Mathematical Economics and Functional Analysis, Nauka, Moscow, 1974 (in Russian). 
  11. [11] Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhäuser, Basel, 1988. 
  12. [12] Yu. I. Lyubich, Dissipative actions and almost periodic representations of Abelian semigroups, Ukrainian Math. J. 40 (1988), 58-62. Zbl0702.54024
  13. [13] Yu. I. Lyubich, On trajectory convergence of dissipative flows in Banach spaces, Integral Equations Oper. Theory 13 (1990), 138-144. Zbl0699.47041
  14. [14] Yu. I. Lyubich, Perron-Frobenius theory for finite-dimensional spaces with a hypebolic cone, Linear Algebra Appl. 220 (1995), 283-309. Zbl0823.15021
  15. [15] Yu. I. Lyubich and L. N. Vaserstein, Isometric embeddings between classical Banach spaces, cubature formulas and spherical designs, Geom. Dedicata 47(1993), 327-362. Zbl0785.52002
  16. [16] Yu. I. Lyubich and Vũ Quôc Phóng, Asymptotic stability of linear differential equations in Banach spaces, Studia Math. 88 (1988), 37-42. Zbl0639.34050
  17. [17] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1(1952), 99-108. Zbl0047.25502
  18. [18] B. Reznick, Sums of even powers of real linear forms, Mem. Amer. Math. Soc. 463 (1992). Zbl0762.11019
  19. [19] M. Rosenblatt, Eigencontinuous Markov operators, Teor. Veroyatnost. i Primenen. 9 (1964), 205-222. 
  20. [20] A. K. Suschkevitsch, Über die endlichen Gruppen ohne das Gesetz der eindeutigen Umkehrbarkeit, Math. Ann. 99 (1928), 30-50. Zbl54.0151.04
  21. [21] A. I. Veitsblit and Yu. I. Lyubich, Boundary spectrum of nonnegative operators, Siberian Math. J. 26 (1985), 798-802. Zbl0646.47002
  22. [22] Vũ Quôc Phóng, Almost periodic and strongly stable semigroups of operators, this volume, 401-426. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.